# SDR IXXA11KILN002S

- Difficulty date: January 5, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N712AX
- Make and model: Boeing 767-2J6
- Aircraft serial: 23307
- Aircraft time: 61,337 hours, 21,233 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Cracked
- Location: E/E Bay
- Part time: 61,337 hours, 21,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND A CRACK UNDER OUTBOARD HYDRAULIC BAY DOOR AFT LOWER PIN RECEPTACALE AND PIN GOUGES IN CHANNEL UNDER AFT LOWER RECEPTACALE FORWARD OF AFT ONE. REPAIR WAS ACCOMPLISHED IAW SRM 51-30-01, 51-40-02, BORING PROCESS BAC 5946, AMES PROCESS STANDARDS MANUAL CH5 SEC 01, AND REA NUMBER B654-60306.
